MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Codes Migration or Expulsion of Device (1395); Low Sensing Threshold (2575)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 07/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2020-11562.It was reported that the patient presented for a routine generator change.Upon interrogation, it was noted that the implantable cardioverter defibrillator exhibited low r-wave sensing on the right ventricular lead.It was noted that the patient had occasionally twiddled with their device and moved the device in the pocket.During the procedure, it was noted that the right ventricular lead had pulled back and there was outer insulation damage due to the lead rubbing against the device.The low r-waves was believed to be due to the device pulling back the lead when it was moved in the pocket.The device and lead were explanted and replaced.Patient was stable.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10415820
Report Number2017865-2020-11560
Device Sequence Number17029008
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number2794126
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA STS OPTIM ACTIVE FIXATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight87